# SDR AALA20100325MIA01

- Difficulty date: March 25, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 35,497 hours, 4,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 38G INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 38G.  OPS CHECKED NORMAL.
